MathSciNet Relay Station
MathSciNet bibliographic data
MR1955596 (2003m:35093) 35J70 (35B35 35D05 35R05)
Bidaut-Véron, Marie Françoise Removable singularities and existence for a quasilinear equation with absorption or source term and measure data. Adv. Nonlinear Stud. 3 (2003), no. 1, 25–63.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement